# SDR REXA2024110101352

- Difficulty date: October 17, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT, RIGHT, AND CENTER 280 CROSSBEAM CORRODED AT TOP CAP AS MARKED. REMOVED CORRODED F.S. 280 CROSSBEAM AND INSTALLED A NEW F.S. 280 CROSSBEAM P/N CC670-34175-7. IAW CRJ-700 SRM 53-11-41-201-003-A01.
